Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44344
Title: The numerical range of banded biperiodic Toeplitz operators
Authors: Bebiano, Natália 
da Providência, João 
Nata, Ana 
Issue Date: 1-Feb-2013
Publisher: Elsevier Inc.
Serial title, monograph or event: Journal of Mathematical Analysis and Applications
Volume: 398
Issue: 1
URI: http://hdl.handle.net/10316/44344
ISSN: 0022247X
DOI: 10.1016/j.jmaa.2012.08.029
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
2013_bi_toeplitz.pdf221.08 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

3
checked on Nov 7, 2019

Page view(s) 10

683
checked on Jan 14, 2020

Download(s)

58
checked on Jan 14, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.